# SDR 2000UALA00523

- Difficulty date: September 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 33,551 hours
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Box
- Condition: Failed
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER EICAS MESSAGE AND LIGHT ON OVERHEAD PANEL  ILLUMINATED.  *S/D*  REPLACED ELECTRICAL CONNECTOR AT NR 2 LEFT SPOILER AND REPLACED NR 1 RIGHT SPOILER CONTROL MODULE SYSTEM.  CKS NORMAL.
